# SDR 97ZZZX2671

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313LF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- Engine: Lyc LTS101650B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Manifold
- Part number: 430125601
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL MANIFOLD,  NR 1 ENGINE LEAKING FUEL.  FOUND TWO PIN HOLE CRACKS SPRAYING JET FUEL UNDER PRESSURE, ENGINE RUNNING. CAUSE:  HEAT STRESS, VIBRATION, POSSIBLY STRESSED WHEN REMOVED AND REPLACED FOR INSPECTION OR INSTALLATION.  PRECAUTION:  CAREFUL HANDLING.
